# SDR AALA201601059005

- Difficulty date: December 4, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG5091
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATION 9.5" INBD OF RIB 4 & 10.5" FROM THE TE.  REPAIRED ELEVATOR UPPER SKIN PANEL IAW SRM 55-21-11 & 51-77-13.
